# SDR CA081015006

- Difficulty date: October 15, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 4,847 hours
- Engine: Lyc O540F1B5
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire
- Part number: 10400586
- Condition: Chafed
- Location: Tach
- Part time: 151 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TACH WIRES CHAFED THROUGH AND GROUNDING TO THE COIL PRIMARY CONNECTOR.  TACH WIRES INCORRECTLY ROUTED TCM SB663A NOT COMPLIED WITH FOR WIRE ROUTING.  VERY HIGH RESISTANCE FOUND BETWEEN THE TERMINALS OF THE TACH POINTS, WHEN CLOSED 1200-1500 OHMS, PROBLEM IS BLACK COATING ON TACH POINT ARM CAUSING A HIGH RESISTANCE.  MAGNETO REMOVED FROM ACFT BECAUSE IT WANTED TO OVERSPEED.
